Open Access
January 2006 Comprehensive family of harmonic univalent functions
B.A. Frasin
Author Affiliations +
SUT J. Math. 42(1): 145-155 (January 2006). DOI: 10.55937/sut/1159988041


In this paper, we introduce a comprehensive family of harmonic univalent functions which contains various well-known classes of harmonic univalent functions as well as many new ones. Coefficient bounds, distortion bounds, extreme points, convolution conditions, and convex combination are determined for functions in this family. Consequently, many of our results are either extensions or new approaches to those corresponding previously known results.


The author is thankful for the referee for his valuable comments and suggestions.


Download Citation

B.A. Frasin. "Comprehensive family of harmonic univalent functions." SUT J. Math. 42 (1) 145 - 155, January 2006.


Received: 17 December 2004; Revised: 10 May 2006; Published: January 2006
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1159988041

Primary: 30C45

Keywords: analytic and univalent functions , harmonic

Rights: Copyright © 2006 Tokyo University of Science

Vol.42 • No. 1 • January 2006
Back to Top